When I popped my zit with a needle, my chin now is swelling, and feels thick/numb, I can continuously squeeze pus out of it. What’s goin on?
It feels like there’s a layer of pus under my skin now, i keep squeezing it (hurts a lot) and pus/blood continuously oozes out. I’m thinking maybe I accidentally made it spread but under the skin. What’s goin on? What should I do?
Hm, while I’m not positive, I don’t think it’s infected? I did sterilized the needle with alcohol and hot water before hand. It doesn’t hurt that bad unless I squeeze it or something. Just feels like my chin is fat. If I tighten my mouth area, there’s sort of a curve/indent below the corners of my bottom lip. Almost as if my chin is like a ball. If I don’t tighten it, then you can’t notice at all. It’s kinda shiny tho. Wish I would’ve attached a pic.
I’ll prolly go see the doctor, this has happened before and was a lot worse when it happened near my nose. I just kept it clean and squeeze as much pus out as I could daily and it naturally went away.
- Jerry SLv 73 weeks ago
see a doctor, sounds life an infection.
- AxiomLv 51 month ago
What you are describing sounds like a cyst rather than a zit,which would have to be removed by minor surgery. Don't mess with it any further as the infection is likely to spread,seek medical advice.
- keerokLv 71 month ago
You injected germs into your skin. You need to disinfect the wound. If you go wrong about it, you will have a nasty scar or worse, a deformed face. It would be best to go to the clinic already.
- Pat WoodenLv 71 month ago
Pus is always a sign of infection. I suspect the needle you used was not sterilized (such as holding it over a flame or boiling it). It would be the same as if you stepped on a dirty nail, and needs the same treatment. See a doctor or go to a walk-in clinic. They'll ask when you had your last tetanus shot, and give you a new one if needed. Then they'll prescribe antibiotics.
- How do you think about the answers? You can sign in to vote the answer.
- JamiesLv 41 month ago
High likelihood you have some form of infection, upwards and including tetanus. You and I both know that you should go to the doctor. You likely need an antibiotic, and possibly some steroid creams.
- Anonymous1 month ago
Pimples are bullies. Think back in high school if you dissed your bully, usually it only made the bully mad. And he or she usually gave you more pain right? That's same with zits. They are a nuisance on the skin. But popping or scratching them just makes it worse. It's a no winning situation. However you can use a special cream to dry out the infection. And I'd try resisting drinking pop. That also a good trigger to your bully zits to grow.